Vol. 91, No. 2, 1980

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Canonical models for invariant subspaces

Michael John McAsey

Vol. 91 (1980), No. 2, 377–395
Abstract

The invariant subspace structure of an operator algebra L+ is completely determined. The non-selfadjoint algebra is constructed from a cyclic transformation acting on a finite set. There is a distinguished (finite) set of invariant subspaces of L+ which has been identified elsewhere. These subspaces are used as canonical models; all other invariant subspaces for L+ are described in terms of these subspaces. Uniqueness of this representation is also discussed.

Mathematical Subject Classification 2000
Primary: 47A15
Secondary: 47A45, 47D25
Milestones
Received: 20 April 1979
Published: 1 December 1980
Authors
Michael John McAsey